# SDR AALA202409168737

- Difficulty date: September 7, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 26,517 hours, 52,732 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ROW 18 LEFT HAND EMERGENCY LIGHT INOPERATIVE. REPAIRED WIRE.
